# SDR ABXA030328

- Difficulty date: August 13, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N789AX
- Make and model: Boeing 767281
- Aircraft serial: 23022
- Aircraft time: 40,923 hours, 35,654 cycles
- Engine: Ge CF680A
- Engine time: 35,920 hours, 29,944 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

DURING CLIMBOUT, GOT LEFT ENGINE FIRE INDICATIONS. BELL, SHUT OFF SW, T-HANDLE, MASTER WARNING, EICAS MSG. SHUT DOWN AND SECURED ENGINE. CREW PERFORMED AN AIR TURN BACK TO OAK WHERE THE AIRCRAFT LANDED AT APPROXIMATELY 285,000 LBS AS A RESULT OF AN EMERGENCY RETURN. AIRCRAFT LANDED WITH A LOW SINK RATE. AIRCRAFT LANDED WITH OUT INCIDENT. REPLACED NR 1 ENGINE LOOP 2 FIRE DETECT CARD M682 AND FIRE/OVERHEAT CARD IAW B767 AMM 26-10-01-4. OVERWEIGHT LANDING INSP. COMPLIED WITH PER B767 MM 05-51-35-2. NO DEFECTS NOTED. TROUBLESHOOTING STILL IN PROGRESS AT THIS TIME. REMOVED AND REPLACED BROKEN SPRING ON RECOUP DUCT IAW CF6MM 71-00-02. NO DEFECTS NOTED ON ENGINE RUN.
